# SDR SWAA2015051439694

- Difficulty date: April 30, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 38,379 hours, 25,658 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Part number: D023941
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CTR WING TANK UPPER SKIN CORRODED BETWEEN BS 715 - 737, BETWEEN LBL 44 & LBL 54.  R & R SKIN IAW SRM & EA.
